조혈모세포 이식 후 Tacrolimus와 연관된 이식관련 혈전미세혈관병증 망막병증 2예
Two Cases of Tacrolimus-related Transplant-associated Thrombotic Microangiopathy Retinopathy after Allogenic Peripheral Blood Stem Cell Transplantation
목적: 백혈병에서 동종 말초혈액 조혈모세포 이식 후 Tacrolimus와 연관된 이식관련 혈전미세혈관병증에 동반된 망막병증 2예를 보고하고자 한다. 증례요약: 급성골수세포백혈병으로 동종 말초혈액 조혈모세포 이식 후 Tacrolimus를 복용하던 58세 여자가 양안의 시력저하로 내원했다. 우안 시력은 0.5, 좌안은 0.4였고, 안저검사에서 다수의 면화반과 망막출혈을 보였으며 형광안저혈관조영에서 모세혈관 비관류를 보였다. 이식관련 혈전미세혈관병증에 동반된 망막병증이 의심되어 Tacrolimus를 중단하고 혈장분리교환을 시행하였으나 3개월 후 양안에 신생혈관녹내장이 발생하였다. 앞 증례와 유사한 20세 남자가 양안 시력저하로 방문하였다. 우안시력은 0.05, 좌안시력은 0.025였다. 앞의 환자와 유사한 소견을 보여 Tacrolimus를 중단하고 혈장분리교환을 시행하였고 1개월 후 우안 시력은 0.2, 좌안은 0.4로 회복되었다. 결론: 동종 말초혈액 조혈모세포 이식 후 Tacrolimus와 같은 calcineurin 억제제를 복용하는 환자가 시력장애를 호소할 경우 이식관련 혈전미세혈관병증에 동반된 망막병증을 의심해야 하며 조기 진단과 치료가 필요하다.
Purpose: We report two cases of tacrolimus-related transplant-associated thrombotic microangiopathy (TA-TMA) retinopathy in leukemia patients who had undergone allogenic peripheral blood stem cell transplantation (PBSCT). Case summary: (Case 1) A 58-year-old woman with a history of PBSCT due to acute myelocytic leukemia and taking tacrolimus was referred to the ophthalmology clinic with visual disturbance. Her visual acuity (VA) was 0.4 in the right eye and 0.5 in the left eye. Multiple cotton wool spots and retinal hemorrhages were found in both eyes on fundus examination. Multiple capillary non-perfusions were seen on fluorescein angiography (FA). Tacrolimus-related TA-TMA retinopathy was suspected. Tacrolimus was discontinued and plasmapheresis was performed. After 3 months, neovascular glaucoma developed and her VA became “counting fingers” at 20 cm in both eyes. (Case 2) A 20-year-old man with a history of PBSCT due to acute lymphocytic leukemia and taking tacrolimus was referred to our clinic because of decreased VA in both eyes. His VA was 0.05 in the right eye and 0.025 in the left eye. Fundus and FA findings were the same as in Case 1, and the patient was suspected to have tacrolimus-related TA-TMA retinopathy. Tacrolimus was discontinued and plasmapheresis was performed. His VA was 0.2 in the right eye and 0.4 in the left eye at 1 month after treatment. Conclusions: It is necessary to consider TA-TMA retinopathy in leukemia patients taking calcineurin inhibitors, such as tacrolimus, who have decreased VA. Early diagnosis and treatment are important. J Korean Ophthalmol Soc 2021;62(10):1428-1434